×

zbMATH — the first resource for mathematics

Decomposition of the complete directed graph into k-circuits. (English) Zbl 0344.05123

MSC:
05C20 Directed graphs (digraphs), tournaments
05C35 Extremal problems in graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] \scS. Bankes, private communication.
[2] Berge, C, ()
[3] Bermond, J.C, An application of the solution of Kirkman’s schoolgirl problem: the decomposition of the symmetric oriented complete graph into 3-circuits, Discrete math., 8, 301-304, (1971) · Zbl 0281.05105
[4] Bermond, J.C, The decomposition of \(Kn\^{}\{∗\}\) into k-circuits and balanced G-designs, (), to appear · Zbl 0336.05020
[5] \scJ. C. Bermond, thesis (unpublished).
[6] Bose, R.C, On the construction of balanced incomplete block designs, Ann. eugenics, 9, 353-399, (1939) · Zbl 0023.00102
[7] Dénes, J; Török, E, Groups and graphs, (), 257-289 · Zbl 0216.02402
[8] Gordon, B, Sequences in groups with distinct partial products, Pacific J. math., 11, 1309-1313, (1961) · Zbl 0103.26202
[9] \scB. Hartnell and M. Milgram, Decomposition of Kp, for p a prime, into k-circuits, to appear. · Zbl 0321.05112
[10] Kotzig, A, On the decomposition of complete graphs into 4k-gons, Mat.-fyz. časopis sloven. akad. vied., 15, 229-233, (1965), (Russian) · Zbl 0134.43402
[11] Mendelsohn, N.S, Hamiltonian decomposition of the complete directed n-graph, (), 237-241 · Zbl 0157.31401
[12] Rosa, A, On the cyclic decompositions of the complete graph into polygons with odd number of edges, Časopis. Pěst. mat., 91, 53-63, (1966), (Slovak with English summary) · Zbl 0151.33501
[13] Rosa, A, On cyclic decompositions of the complete graph into (4m + 2)-gons, Mat.-fyz. časopis sloven. akad. vied., 16, 349-353, (1966) · Zbl 0147.42803
[14] Schönheim, J, Partition of the edges of the directed complete graph into 4-cycles, Discrete math., 11, 67-70, (1975)
[15] \scD. Sotteau, (n, k, λ)-configurations, in preparation.
[16] Wang, L.L, A test for the sequencing of a class of finite groups with two generators, Notices amer. math. soc., 20, A—632, (1973)
[17] Wilson, R.M, An existence theory for pairwise balanced designs. II. the structure of PBD-closed sets and existence conjectures, J. combinatorial theory, 13, 246-273, (1972) · Zbl 0263.05015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.